Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local homeomorphisms via ultrafilter convergence


Authors: Maria Manuel Clementino, Dirk Hofmann and George Janelidze
Journal: Proc. Amer. Math. Soc. 133 (2005), 917-922
MSC (2000): Primary 54C10, 54A20, 54B30, 18A20, 18B30
Published electronically: August 24, 2004
MathSciNet review: 2113944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the ultrafilter-convergence description of topological spaces, we generalize Janelidze-Sobral characterization of local homeomorphisms between finite topological spaces, showing that local homeomorphisms are the pullback-stable discrete fibrations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54C10, 54A20, 54B30, 18A20, 18B30

Retrieve articles in all journals with MSC (2000): 54C10, 54A20, 54B30, 18A20, 18B30


Additional Information

Maria Manuel Clementino
Affiliation: Departamento de Matemática, Universidade de Coimbra, 3001-454 Coimbra, Portugal
Email: mmc@mat.uc.pt

Dirk Hofmann
Affiliation: Departamento de Matemática, Universidade de Aveiro, 3810-193 Aveiro, Portugal
Email: dirk@mat.ua.pt

George Janelidze
Affiliation: A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi, Georgia
Email: gjanel@rmi.acnet.ge

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07569-0
PII: S 0002-9939(04)07569-0
Keywords: Local homeomorphism, discrete fibration, ultrafilter
Received by editor(s): May 30, 2003
Received by editor(s) in revised form: November 8, 2003
Published electronically: August 24, 2004
Additional Notes: The authors acknowledge partial financial assistance by Centro de Matemática da Universidade de Coimbra/FCT and Unidade de Investigação e Desenvolvimento Matemática e Aplicações da Universidade de Aveiro/FCT
Communicated by: Alan Dow
Article copyright: © Copyright 2004 American Mathematical Society